# SDR DALA2014082504830

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND BEYOND STOP DRILL ON REPAIR FOR UPPER SUPPORT OF FWD CARGO COMPARTMENT DOOR BARRIER.  DOUBLER REMOVED IAW SRM 51-30-2, CRACKS STOP DRILLED IAW SRM 53-01, FIG 2, HOLES WERE PAINTED AND TREATED IAW SRM 51-10-3, PAR 14  AND 21.  REPAIR INSTALLED IAW SRM 53-01, FIG 2.
